# SDR 2000ZZZX618

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14MV
- Make and model: Beech 99
- Aircraft serial: U59
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: H9911
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE BAGGAGE DOOR LATCH CLOSES DOOR, BUT LATCH PIVOT IS WORN ELONGATED.  REPLACED LATCH WITH SERVICEABLE LATCH. THE LATCH APPEARS TO HAVE BEEN ON THE AIRCRAFT QUITE A WHILE SO THIS WEAR MAY HAVE BEEN NORMAL.  INSPECTION OF OTHER LATCHES REVEALED NOTHING ABNORMAL.  PROPER LUBRICATION OF LATCHES WAS DISCUSSED WITH MAINTENANCE.
